Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/226442
Title: Монотонные аппроксимации матричной экспоненты
Authors: Бобков, В. В.
Бобкова, Н. А.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 1998
Publisher: Минск : Універсітэцкае
Citation: Вестник Белорусского государственного университета. Сер. 1, Физика. Математика. Информатика. – 1998. – № 3. – С. 17-20.
Abstract: The representations of variable coefficients in polynomial approximations of a exponential matrix convenient for the calculations have been received. These approximations possess improved properties of adequacy at the level of spectral functions.
URI: http://elib.bsu.by/handle/123456789/226442
ISSN: 0321-0367
Appears in Collections:1998, №3 (сентябрь)

Files in This Item:
File Description SizeFormat 
17-20.pdf695,82 kBAdobe PDFView/Open


PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.